# SDR DALA2025020600907

- Difficulty date: February 3, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N311DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55153
- Aircraft time: 8,088 hours, 3,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL BOLT HOLE #10 FROM THE FORWARD EDGE HAS CORROSION ON SURFACE AND IN HOLE. (P) (M). SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0252:5321-2012/005 00211 COMPLIED WITH ERA 623780-14 PRI REV 0, ERA 623780-14 PRI REV 1, ERA 623780-14 PRI REV 2, ERA 623780-14 PRI REV 3. AND FINAL ER/A 623780-14 REV ORIGINAL. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0252:5321-2012/005 00211 COMPLIED WITH ERA 623780-14 PRI REV 0, ERA 623780-14 PRI REV 1, ERA 623780-14 PRI REV 2, ERA 623780-14 PRI REV 3. AND FINA L ER/A 623780-14 REV ORIGINAL. (LP# 0794147)
